Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking metoclapramide for IBS and slow digestion. Have dizziness, tremors and irregular periods. Need help

Hi, I have ibs and slow digestion foe which I only take metoclapramide. I have started to feel sick during the day with dizziness and tremors. I am a size 14 and a little bit overweight , but when I try to cut out foods I get hyperclacemic symptoms, but have had blood tests have been shown negative. My periods have also stopped for 3 months, but I am sometimes irregular. Thankyou for your help.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Gastroenterologist 's  Response
K thts true metaclopromide does cause dizziness nd tremors ....thts always better if u stop nd tak sme other prokinetics thts levosulphride ...this may help u for slow transiet digestion, nd nxt thing is regarding ur irregular menses for tht its always beyter u consult a gynacologist nd according to me u need to get some harmonal study done for ur problems ...thank u
Answered: Fri, 24 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor